# SDR MALA050356

- Difficulty date: April 14, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Aircraft time: 15,890 hours, 15,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION FOUND LEFT AND RIGHT FLAP TRACK SHUTTERS WORN.
